Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

dystonia or too much norepinephrine

Posted by poser938 on September 1, 2012, at 22:27:21

so i have has a seemingly permanent twitch in my facial muscles since 2007 when i took effexor. it started a few days after i went to 150mgs and has been stuck with me ever since. i am no stranger to the effects of medications sticking with me, though.

anyways my facial muscles between my eyes used to only flex/ tense up when i felt a bit of stress but after a while it got to where it just stays flexed. though it decreases or increases in intensity at times and feels a little painful sometimes.
anyway, i mentiones this to my psychiatrist and she said this is a problem with too much norepinephrine. for so long now i figured it was a problem with super sensitive dopamine receptors.

i believe i have dystonia or tardive dyskinesia (i dont know the difference between the two) from effexor. and i know when a medication raises serotonin this causes a decrease in dopamine neurotransmission which cann lead to a sensitized dopammine system. couldnt it possibly have "super-sensitized" my dopammine recptors?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:poser938 thread:1024674
URL: http://www.dr-bob.org/babble/20120830/msgs/1024674.html